Alert archive / Ohio / Special Marine Warnings in 2003
Special Marine Warning 99, NWS Cleveland, OH
NWS Cleveland, OH issued this special marine warning at Aug 26, 2003, 4:22 AM EDT. It was in force for 113 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 26, 2003, 4:22 AM EDT (08:22 UTC)
- Expired
- Aug 26, 2003, 6:15 AM EDT
- In force
- 113 min
- Issued by
- NWS Cleveland, OH
- Area
- Whole counties
What forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this special marine warning went out at Aug 26, 2:05 AM EDT, 2 hours 17 minutes earlier.
Area forecast discussion, Aug 26, 2:05 AM EDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 205 AM EDT TUE AUG 26 2003 MDLS CONT TO BE FAIRLY COMPATABLE WITH HANDLING OF UPR LVL FEATURES THRU FCST PD. UPR LOW OVR HUDSONS BAY ROTATES A STG S/W SE THRU SE CAN THAT THEN LIFTS NE THRU NEW BRUNSWICK AND NEW FOUNDLAND BY 60HRS. WRMFNTL TYPE SITUATION GOING ON NOW WITH SOME CONVECTION OVER SRN MI INTO LERI. WL PRETTY MUCH BE IN WRM SECTOR TDA. MDLS SEEM TO WANT TO BRING CDFNT INTO CWA LATER TNGT...A LTL FASTER THAN PRVS RUNS. MN RH VALUES APPEAR TO BE PRETTY MARGINAL FOR TDA AND TNGT. OTHER THAN ACTVTY CURRENTLY JUST N OF AREA. WUD THINK THAT CHC POPS WL HANDLE POTENTIAL FOR TSTMS TDA AND TNGT. DRY SHOT COMING IN FM NW LATE TNGT AND WED. MAY LINGER SOME SHWRS PA ZNS AND SE PTNS OF CWA WED MRNG. MAY HV TO START THINGS OFF WITH A LTL HIER POPS IN GRIDS PRIOR TO 10Z FOR ERN COUNTIES THEN DROP TO CHC FOR TDA. GUID TMPS LOOK RSNBL BUT WL MANIPULATE A LTL. HIGHS TDA JUST A TAD TOO WRM SO MAY CUT A DEGREE OR TWO OFF. OTRW OK. .CLE... OH...NONE. PA...NONE. VRCEK
Hazardous weather outlook, Aug 25, 1:07 PM EDT, 15 hours 15 minutes before
OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-251900- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 107 PM EDT MON AUG 25 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MUCH OF NORTHERN OHIO AND A PORTION OF NORTHWESTERN PENNSYLVANIA. .DAY ONE...TODAY SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS AFTERNOON AND EVENING ACROSS NORTHWEST OHIO. SOME OF THE STORMS MAY BE SEVERE AND CONTAIN DAMAGING WINDS...LARGE HAIL AND PERHAPS A TORNADO. THE MAIN THREAT AREA WILL EXTEND WEST OF A LINE FROM THE LAKE ERIE ISLANDS TO FINDLAY. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY OR TONIGHT. REL
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 25, 11:55 PM EDT | Special Marine Warning | CLE | 2 hr | |
| Aug 26, 1:54 AM EDT | Special Marine Warning | CLE | 2 hr | |
| Aug 26, 1:54 AM EDT | Special Marine Warning | CLE | 2 hr | |
| Aug 26, 3:01 AM EDT | Severe Thunderstorm Warning | CLE | Ashtabula | 59 min |
| Aug 26, 3:24 AM EDT | Severe Thunderstorm Warning | CLE | Portage | 51 min |
| Aug 26, 3:33 AM EDT | Severe Thunderstorm Warning | CLE | Trumbull | 42 min |
| Aug 26, 4:22 AM EDT | Special Marine Warning | CLE | 113 min | |
| Aug 26, 9:36 AM EDT | Special Marine Warning | CLE | 114 min | |
| Aug 26, 9:36 AM EDT | Special Marine Warning | CLE | 114 min | |
| Aug 26, 9:36 AM EDT | Special Marine Warning | CLE | 114 min | |
| Aug 26, 9:36 AM EDT | Special Marine Warning | CLE | 114 min | |
| Aug 26, 11:53 AM EDT | Severe Thunderstorm Warning | CLE | Mahoning | 52 min |
| Aug 26, 5:44 PM EDT | Severe Thunderstorm Warning | CLE | Hancock, Lucas, Wood | 76 min |
| Aug 26, 6:22 PM EDT | Severe Thunderstorm Warning | CLE | Sandusky, Seneca, Wyandot | 53 min |
| Aug 26, 6:40 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Huron, Marion | 50 min |
| Aug 26, 6:46 PM EDT | Severe Thunderstorm Warning | CLE | Erie | 44 min |
| Aug 26, 7:03 PM EDT | Severe Thunderstorm Warning | CLE | Richland | 72 min |
| Aug 26, 7:13 PM EDT | Severe Thunderstorm Warning | CLE | Morrow | 92 min |
| Aug 26, 7:27 PM EDT | Severe Thunderstorm Warning | CLE | Ashland | 63 min |
| Aug 26, 7:30 PM EDT | Severe Thunderstorm Warning | CLE | Marion | 60 min |
| Aug 26, 7:48 PM EDT | Severe Thunderstorm Warning | CLE | Holmes, Wayne | 57 min |
| Aug 26, 7:50 PM EDT | Severe Thunderstorm Warning | CLE | Knox | 55 min |
| Aug 26, 10:00 AM EDT | Severe Thunderstorm Warning | CLE | Crawford, Erie | 60 min |
Nearby
Special Marine Warnings in Ohio, 2003Every special marine warning in 2003
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.